# SDR SWIA202056211

- Difficulty date: December 8, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* IN THE AFT EQUIPMENT BAY, THE INTERCOSTAL THAT RUNS ADJACENT TO STRINGER 14R BETWEEN FS 621 TO FS 625 IS CRACKED IN THE RADIUS ON ITS AFT END. (MARKED WITH ORANGE FLAG TAPE)   (C-CHECK) RO 2/9/2021   REMOVED AND REPLACED NEW INTERCOSTAL P/N 601-3501252 ADJACENT TO STGR 14R BETWEEN FS621 TO FS625 REF CRJ200 SRM 51-42-21,
